My neurologist put be on Verapamil which is a calcium-channel blocker for high blood pressure.  I am already on Metoprolol for the hypertension and this drug will just help out I suppose.  I’m going to try to take myself off of the Metoprolol gradually, as beta blockers have a tendency to CREATE headaches.  Funny how they are a migraine helper too.

I’m going to the eye doctor this afternoon.  I’m also getting new glasses Wednesday night.  I’m hoping a prescription written by an actual eye health doctor, not a shopping mall eye clerk, will be more accurate.  We shall see.  I’ll have more this evening.

Categories: Headaches

Artin

I'm a 20-something full time geek, part time student and photographer with a life partner, dog, house, and the two cars. I also have an ice pick in my left temple every day.

0 Comments

Leave a Reply

Avatar placeholder

Your email address will not be published. Required fields are marked *